Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Conceived few months after C-section, took termination kit, have weight gain, tiredness, face swelling, muscle pains. Guidance?

I had C-section right an year ago and dint gain much wait afterwards. Then 5 months after C section conceived again and chose to discontinue pregnancy. Visited OBG and got mefipristone & Misoprostol (I think i spell it right) combination for discontinuation. Later my hemoglobin levels came down I put on so much weight. My present Hemoglobin is 10. 5 . I feel so tired even if I don t work. I am 5 6 and 87kgs in weight. My face is swelled too much and I ve muscle pains. I feel so sleepy even after having a sleep of 10hrs. I am so depressed and worried as to whom to consult. If I have to visit a Doc I don t know whom to. Please advice upon whom to consult.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Spine Surgeon 's  Response

You need to see your gynaecologist, to make sure that after using the medicines the proper effect has come.
You may also be required to see an endocrinologist to access your hormone status.

Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor